RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 448–458 (Mi tmf2281)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral representations for the time correlation functions of noninvariant systems in the theory of nonadiabatic transitions

A. I. Ivanov, G. S. Lomakin, O. A. Ponomarev


Abstract: The probabilities of vibronic transitions are represented, after elimination of the electron variables, in terms of the time correlation functions of the vibrational subsystem, which is noninvariant with respect to time shifts due to its interaction with the electron subsystem. For the noninvariant vibrational subsystem, a connection is established between the spectral intensities of the correlation functions and the retarded Green's functions; in the harmonic approximation, this connection can be found by solving a singular integral equation. In the framework of the phenomenological approach in which the retarded Green's function of the free vibrational subsystem is assumed to be known, the established connection makes it possible to investigate the influence of mode coupling on the kinetic and spectral characteristics of the system. Some special cases in which the integral equation admits exact solution are considered.

Full text: PDF file (669 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1255–1261

Bibliographic databases:

Received: 15.12.1982

Citation: A. I. Ivanov, G. S. Lomakin, O. A. Ponomarev, “Spectral representations for the time correlation functions of noninvariant systems in the theory of nonadiabatic transitions”, TMF, 57:3 (1983), 448–458; Theoret. and Math. Phys., 57:3 (1983), 1255–1261

Citation in format AMSBIB
\Bibitem{IvaLomPon83}
\by A.~I.~Ivanov, G.~S.~Lomakin, O.~A.~Ponomarev
\paper Spectral representations for the time correlation functions of noninvariant systems in the theory of nonadiabatic transitions
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 448--458
\mathnet{http://mi.mathnet.ru/tmf2281}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1255--1261
\crossref{https://doi.org/10.1007/BF01018754}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2281
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ponomarev, R. M. Khabibullin, “Allowance for change in the solvent frequency spectrum in the theory of nonadiabatic transitions”, Theoret. and Math. Phys., 78:1 (1989), 89–96  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:63
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019